# SDR 98ZZZX2957

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Plank
- Part number: 57530111
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON PLANK HAS CRACK LOCATED AT 19.5 INCHES AFT FROM YN190.  SUSPECT CAUSE OF THE CRACK WAS VIBRATION.
